The Jacquet-Langlands correspondence for overconvergent Hilbert modular forms

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We use results by Chenevier to interpolate the classical Jacquet-Langlands correspondence for Hilbert modular forms, which gives us an extension of Chenevier's results to totally real fields. From this we obtain an isomorphism between eigenvarieties attached to Hilbert modular forms and those attached to modular forms on a totally definite quaternion algebra over a totally real field of even degree.

Original languageEnglish
Pages (from-to)479-504
Number of pages26
JournalInternational Journal of Number Theory
Issue number3
Early online date20 Nov 2018
Publication statusPublished - 1 Apr 2019


  • eigenvariety
  • Hilbert
  • Langlands
  • overconvergent

Cite this